# SDR SWAA2013083019718

- Difficulty date: August 8, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 34,311 hours, 22,079 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9912243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODED AT STATION 1028, BETWEEN LONGERON 30L TO LONGERON 29.  R&R FRAME IAW SRM & DRAWING.
